Sent: Monday, September 09, 2013 4:58 AM
Subject: antibiotics and hep c
Dear Lloyd: This
last week I had some dental work done, and the dentist prescribed
amoxicillin and metronidazole due to infection. I took the antibiotics
for 24 hours and developed vomiting and cold sweats along with flu like
symptoms ( but no fever). I'll be contacting the dentist today, but what
is your opinion and what would you recommend.
Thanks, D. N.
From: Lloyd Wright
Sent: Monday, September 09, 2013 8:23 AM
Subject: RE: antibiotics and hep c
in 2002 I published the information that amoxicillin was killing people
with hep c. Two capsules will raise the viral load 2 million points
over night. It also raises the ast and alt along with many other
have written it all over the web, I have published this in my books, I
have spoken about it on nearly every radio and TV show I have been on.
Prilosec, any acid pump inhibitor will do very much the same thing.
Many other antibiotic also will do something similar to amoxicillin but
amoxicillin is the worst.
Please do not ever take antibiotics again, at least until your hep c is cured.
now, take HLC symbiotic intensive for 7 days, HLC intensive for 2
months. This will hep you regain your lost good bacterial but it will
not to my knowledge repair the damage done by amoxicillin.
dentists think I am nuts, including my own but the fact remains,
amoxicillin is a killer in hep c. Back in 1992 when I was getting a
dental implant, prior to knowing I had hep c I ended up in a hospital
with a bleeding colon and other problems due to antibiotics and hep c
all due to the “complete” lack of information known about antibiotics
and hep c. Doctors should be forced to learn new info as it comes along.
Most of them are stuck with what they learned in school 30 years ago
and think people like me are just dreaming up stuff.
Drugs to Avoid if You've got Liver Disease or... by HepCFree